# SDR 96FDEA01583

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208271
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0437 AND 022, CORROSION (C53-111-01, -3) IN THE AFT CARGO BAY AT BS 1148 LBL 11 TO 23 WL 199 ON FLOORBEAM AT NUTPLATE HOLES.  *S/D*  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM AT BS 1148 LBL 11 TO 23 WL 199 IAW FEDEX EA 7-5310-31191.
